Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the real cubic fields
HTML articles powered by AMS MathViewer

by P. Llorente and A. V. Oneto PDF
Math. Comp. 39 (1982), 689-692 Request permission


In this paper the authors announce a table of the 4753 totally real nonconjugate nonabelian cubic fields with discriminant less than 100000. Each field is given by its discriminant, the coefficients of a generating polynomial and the index of this polynomial over the field. A basis of the integers of the field is also given. Some differences with other tables are pointed out.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 12A30, 12-04
  • Retrieve articles in all journals with MSC: 12A30, 12-04
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Math. Comp. 39 (1982), 689-692
  • MSC: Primary 12A30; Secondary 12-04
  • DOI:
  • MathSciNet review: 669661